# SDR HEEA073565

- Difficulty date: June 18, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N5014V
- Make and model: Bell 206L-1
- Aircraft serial: 45217
- Aircraft time: 19,865 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Support Bracket
- Part number: 206001713101
- Condition: Corroded
- Location: Main Rotor
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE CORROSION. SCRAPPED AND REPLACED WITH SERVICEABLE SUPPORT ASSY.
